IJPAM: Volume 51, No. 1 (2009)

SECANT LINES AND THE GONALITY OF
THE NORMALIZATION OF NODAL SPACE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we construct nodal space curves $Y$ with a secant line with prescribed order and show that often the line computes the gonality of the normalization of $Y$.

Received: January 23, 2009

AMS Subject Classification: 14H50, 14H51

Key Words and Phrases: secant line, space curve, integral curve, gonality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1